# SDR AALA202208247667

- Difficulty date: August 12, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 61,607 hours, 36,109 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NOSE LANDING GEAR RIGHT HAND AFT DOOR HINGE FITTINGS HAVE EXCESSIVE PLAY. REPLACED HINGE FITTINGS PER AMM 32-22-13.
